| Catalog Number |
21-7001-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that leakage was observed from two infusion sets following delivery to the patient.The liquid was reported to be leaking from the point where the tubing entered the inner casing approximately one hour after cannula insertion.There was patient involvement with no reported patient harm.